Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/992
Title: Stability of parallel flows by the finite-element method
Authors: SARAPH, VR
RAO, BV
PANIKAR, JT
Issue Date: 1979
Publisher: JOHN WILEY & SONS LTD
Citation: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING,14(8)1257-1261
URI: http://dx.doi.org/10.1002/nme.1620140810
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13520
http://hdl.handle.net/100/992
ISSN: 0029-5981
Appears in Collections:Note

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.